# SDR SWAA2015080342472

- Difficulty date: July 21, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4130
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT ASSEMBLY WORN.  R & R SLIDE ASSEMBLY IAW MT.
